# SDR UIEA2018010700019

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,358 hours, 23,869 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE NR 2  ENGINE START,  THE ENGINE ADVANCED TO 35 PERCENT N1 AND 74 PERCENT N2 ON ITS OWN AND RECEIVED IDLE DISAGREE EICAS.  TROUBLESHOT IAW FIM 71-05 F/T 844.  PERFORMED ENGINE RUNS IAW AMM 71-01-02.  INDICATIONS NORMAL,  OK FOR SERVICE.
